MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN
Model Number DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure the ar-4159-11d wire that is supposed to be bendable wouldn¿t stay bent, as it was super elastic.The case was completed by using a new ar-4159-11d.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the reported event is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19357706
Report Number1220246-2024-03555
Device Sequence Number6415286
Product Code HTY
UDI-Device Identifier00888867334892
UDI-Public00888867334892
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K200068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberDYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Device Catalogue NumberAR-4159-11D
Device Lot Number11435540
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown